I take Xanax as needed for (Anxiety), Adderall once in the morning everyday for (ADHD), Effexor XR for (Migraines, Anxitey), and Maxalt as needed for (Migraines). I'v was just resently prescribed the Effexor XR today, and I started taking the Adderall just last week. Is it just me?, or does this sound like too much medication to be taking at altogther? And also sound potentially dangerous to my health? I know about the medication quite well, its just that im not sure if i should be using them all at once.
It does sound like a little too much to me. Are there any symptoms you have that you might be able to control? Like for anxiety... maybe try some techniques to help you relax and cut down on the xanax? The effexor is more of a mood stabilizer than for migraines and anxiety. When you saw the doctor, what did he say the effexor was for? I'm more concerned about the adderall WITH the effexor than the other meds. Between the 2 of them, major chemical changes going on with the wiring in your brain. Even at a young age, you have the right to question your doctor and be proactive in your mental health care. You have the right to a second opinion too! Very smart of you to question these meds. If your not comfortable taking the meds, don't. Request a thorough evaluation before you start on meds that alter the chemicals in your brain. Your a smart young man!
- Adderall Drug Information
- Effexor XR Drug Information
- Maxalt Drug Information
- Xanax Drug Information
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Attention Deficit Hyperactivity Disorder (ADHD) - My 20 yr old daughter is taking Adderall XR 60 mg?
Posted 27 Aug 2009 • 5 answers
Posted 26 Jun 2012 • 5 answers
Adderall - makes me moody & can't stand myself, causing family problems, anyone else felt like this?
Posted 6 Aug 2012 • 15 answers
Posted 17 Aug 2012 • 2 answers
Posted 7 Aug 2016 • 0 answers